# SDR CA070802007

- Difficulty date: July 22, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 13,651 hours
- Engine: Lyc O320E3D
- Propeller: Snsnch 74DM
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 65442003
- Condition: Worn
- Location: Exhaust Pipe
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) PIN THAT PROTRUDES THROUGH THE MUFFLER AND EXHAUST PIPE WAS WORE ALLOWING THE THEM TO SEPARATE. OTHER AIRCRAFT IN THE FLEET WERE CHECKED AND FOUND OK.  (TC NR 20070802007)
